# SDR 20000907SH023

- Difficulty date: August 2, 2000
- Submitted: September 7, 2000
- Operation: General aviation
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 50910279
- Condition: Worn
- Location: Lt/Rt Engine
- Part time: 33,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGES, BOTH ENGINE TUBE FRAME MOUNTS WERE FOUND TO HAVE WEAR ON TORSION BARS BEYOND LIMITS.  THIS IS OCCURRING DUE TO THE AFT LOWER STAINLESS FIRE SHIELD RESTING ON THE MOUNT.  THE LOCATION IS CONCEALED DUE TO THE RUBBER SECTION OF THE FIRE SHIELD IN THIS AREA. SUBMITTER STATED, NORMALLY, THERE IS ADEQUATE CLEARANCE BETWEEN THE FIRE SHIELD AND THE TORSION TUBE, BUT IF THE FIRE SHIELD IS BENT FORWARD SUCH AS DURING AN ENGINE INSTALLATION, THEN SUCH A CONDITION IS LIKELY TO RESULT IN CHAFING.  (X)
